# SDR SCNA01339

- Difficulty date: July 3, 2001
- Submitted: July 14, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 70,791 hours, 28,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE EMERGENCY LIGHT AFT OF L1 DOOR WAS FOUND INOPERATIVE.  RELAMPED LIGHT IAW B727 MM 335041 AND TESTED GOOD IAW B727 MM 335001.
